AMS eContent Search Results
Matches for: msc=(03G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] H. Andréka and I. Németi. How many varieties of cylindric algebras are there. Trans. Amer. Math. Soc. 369 (2017) 8903-8937.
Abstract, references, and article information   
View Article: PDF

[2] Boris Plotkin. Algebraic logic and logical geometry in arbitrary varieties of algebras. Contemporary Mathematics 611 (2014) 151-167.
Book volume table of contents   
View Article: PDF

[3] Miklós Ferenczi. The polyadic generalization of the Boolean axiomatization of fields of sets. Trans. Amer. Math. Soc. 364 (2012) 867-886. MR 2846356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William Craig. Semigroups underlying first-order logic. Memoirs of the AMS 184 (2006) MR 2262055.
Book volume table of contents   

[5] Ian Hodkinson and Yde Venema. Canonical varieties with no canonical axiomatisation. Trans. Amer. Math. Soc. 357 (2005) 4579-4605. MR 2156722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robin Hirsch and Ian Hodkinson. Strongly representable atom structures of relation algebras. Proc. Amer. Math. Soc. 130 (2002) 1819-1831. MR 1887031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robin Hirsch and Ian Hodkinson. Representability is not decidable for finite relation algebras. Trans. Amer. Math. Soc. 353 (2001) 1403-1425. MR 1806735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hajnal Andréka, Steven Givant and István Németi. Decision problems for equational theories of relation algebras. Memoirs of the AMS 126 (1997) MR 1376742.
Book volume table of contents   

[9] Ralph McKenzie and Boris M. Schein. Every semigroup is isomorphic to a transitive semigroup of binary relations. Trans. Amer. Math. Soc. 349 (1997) 271-285. MR 1370647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Harding. Decompositions in Quantum Logic. Trans. Amer. Math. Soc. 348 (1996) 1839-1862. MR 1340177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Isidore Fleischer. The polyadic completion of a transformation algebra . Proc. Amer. Math. Soc. 117 (1993) 511-514. MR 1139476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roger D. Maddux. The neat embedding problem and the number of variables required in proofs . Proc. Amer. Math. Soc. 112 (1991) 195-202. MR 1033959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. Andréka, R. D. Maddux and I. Németi. Splitting in relation algebras . Proc. Amer. Math. Soc. 111 (1991) 1085-1093. MR 1052567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Roger D. Maddux. Pair-dense relation algebras . Trans. Amer. Math. Soc. 328 (1991) 83-131. MR 1049616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Roger D. Maddux. Canonical relativized cylindric set algebras . Proc. Amer. Math. Soc. 107 (1989) 465-478. MR 987611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. J. Blok and Don Pigozzi. Algebraizable logics. Memoirs of the AMS 77 (1989) MR 973361.
Book volume table of contents

[17] H. Andréka and R. J. Thompson. A Stone-type representation theorem for algebras of relations of higher rank . Trans. Amer. Math. Soc. 309 (1988) 671-682. MR 961607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Extension of results to arbitrary formalisms of predicate logic, and applications to the formalization of the arithmetics of natural and real numbers. Colloquium Publications 41 (1987) 191-230.
Book volume table of contents
View Article: PDF

[19] The formalism $\mathcal L^+$ without variables and the problem of its equipollence with $\mathcal L$. Colloquium Publications 41 (1987) 45-94.
Book volume table of contents
View Article: PDF

[20] The formalism $\mathcal L$of predicate logic. Colloquium Publications 41 (1987) 1-22.
Book volume table of contents
View Article: PDF

[21] The formalism $\mathcal L^+$, a definitional extension of $\mathcal L$. Colloquium Publications 41 (1987) 23-44.
Book volume table of contents
View Article: PDF

[22] Some improvements of the equipollence results. Colloquium Publications 41 (1987) 147-168.
Book volume table of contents
View Article: PDF

[23] Alfred Tarski and Steven Givant. A Formalization of Set Theory without Variables. Colloquium Publications 41 (1987) MR MR920815.
Book volume table of contents

[24] The relative equipollence of $\mathcal L$ and $\mathcal L^+$, and the formalization of set theory in $\mathcal L^\times $. Colloquium Publications 41 (1987) 95-146.
Book volume table of contents
View Article: PDF

[25] Implications of the main results for semantic and axiomatic foundations of set theory. Colloquium Publications 41 (1987) 169-190.
Book volume table of contents
View Article: PDF

[26] Applications to relation algebras and to varieties of algebras. Colloquium Publications 41 (1987) 231-272.
Book volume table of contents
View Article: PDF

[27] H. Andréka. Boolean reducts of relation and cylindric algebras and the cube problem . Proc. Amer. Math. Soc. 100 (1987) 148-153. MR 883419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] I. Németi. Decidability of relation algebras with weakened associativity . Proc. Amer. Math. Soc. 100 (1987) 340-344. MR 884476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Stephen D. Comer. Galois theory for cylindric algebras and its applications . Trans. Amer. Math. Soc. 286 (1984) 771-785. MR 760986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Roger Maddux. Some varieties containing relation algebras . Trans. Amer. Math. Soc. 272 (1982) 501-526. MR 662049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1

American Mathematical Society